# SDR AALA202008259022

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 71,040 hours, 27,491 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: A2185
- Condition: Overheated
- Location: Mlg
- Part time: 1,598 hours, 942 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING POST ARRIVAL WALKAROUND, MAINTENANCE FOUND THE NR 1 AND 2 MAIN LANDING GEAR TIRES BLOWN. AFTER APPLYING POWER TO THE AIRCRAFT IT WAS NOTED THAT THE ECAM WHEEL PAGE REFLECTED BRAKE TEMPS AS FOLLOWS: NR 1 (655), NR 2 (620), NR 3 (420) AND NR 4 (465). BOTH TIRES WERE REPLACED PER AMM 32-41-11 DUE TO THE FUSE PLUG BEING BLOWN DUE TO BEING OVER HEATED. THE NR 1 AND 2 BRAKE ASSEMBLIES WERE REPLACED DUE TO OVER HEATING PER AMM 32-42-27.
